On the Modified $q$ -Bernoulli Numbers of Higher Order with Weight

Rim, S.-H., Kim, Y.-H., Choi, J., Kim, T. . Abstract and Applied Analysis 2012. 2012 (948050) :-

Locate this article in:

Bibtex

@article{CIS-318178,
  Author = {Rim, S.-H. and Kim, Y.-H. and Choi, J. and Kim, T.},
  Title = {On the Modified $q$ -Bernoulli Numbers of Higher Order with Weight},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {948050},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles